# SDR FDEA201302110318

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 55,849 hours, 18,336 cycles
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D51
- Part serial: 0252
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE  "FUEL FILTER BYPASS"  WARNING DURING CRUISE FLT,  R & R NR 1 ENGINE DIFFERENTAL PRESSURE SWITCH AND MAIN ENGINE FUEL FILTER IAW 73-34-01-2.  LEAK CHECKED GOOD.  FILTER LIGHT STILL COMES ON WHEN FUEL LEVER ENGAGED.    TROUBLESHOT IAW FIM CODE 73-31-01, FOUND FUEL FILTER DP SWITCH BAD. R & R NR 1 ENGINE FUEL FILTER DP SWITCH IAW MM 73-34-01-2, MM 73-34-01-5.  LEAK AND OPS CHECKED GOOD.
